标题:Instability of plane shear flows
作者:Qi, Jiangang; Chen, Shaozhu; Xie, Bing
作者机构:[Qi, Jiangang; Chen, Shaozhu; Xie, Bing] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.
通讯作者:Xie, B
通讯作者地址:[Xie, B]Shandong Univ, Dept Math, Weihai 264209, Peoples R China.
来源:NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
出版年:2014
卷:109
页码:23-32
DOI:10.1016/j.na.2014.06.010
关键词:Rayleigh equation; Instability; Shear flow; Sturm-Liouville problem
摘要:This paper obtains the existence of unstable modes of the Rayleigh equation with smooth or piecewise smooth steady states. In the reasoning, we employ a crucial tool that displays the asymptotic distribution of eigenvalues of non-symmetric Sturm-Liouville operators. For flows with piecewise smooth velocity profiles, we propose a new framework for eigenvalue problems with interior singularities. Examples are presented to show the scope of our criteria. (C) 2014 Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84905025120&doi=10.1016%2fj.na.2014.06.010&partnerID=40&md5=277707cf8fb449459929947e7b03ce89
TOP